# SDR USAA2012072700014

- Difficulty date: July 27, 2012
- Submitted: July 27, 2012
- Operation: Air carrier
- Aircraft: N507AY
- Make and model: Airbus A321-231
- Aircraft serial: 3712
- Aircraft time: 14,313 hours, 4,493 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bottle
- Part number: FE277000
- Part serial: 532
- Condition: Low Pressure
- Location: R3 Door
- Part time: 1,597 hours, 527 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CIDS MESSAGE: "CHECK SLIDE RESSURE" AT DOOR L1 AFTER DOOR CLOSURE.  MAINTENANCE FOUND NO CIDS WARNINGS PRESENT FOR L1 DOOR, HOWEVER CIDS WAS FAULTING R3 DOOR PRESSURE - SERVICED R3 DOOR ASSIST BOTTLE.
